# SDR CALA2013060300370

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947 AND RBL 54 HAS CORROSION UNDER LAV MOUNT AREA.   TRIMMED OFF CORRODED SECTION OF UPPER TEE AND SPLICED IN NEW SECTION FROM RBL 43 TO RT OTBD END IAW SRM 53-70-51, REPAIR 5 ALTERNATIVE 2.
